MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2070-150
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: the device was returned for analysis and abbott vascular (av) confirmed the inability to maintain pressure, reported as failure to inflate.When the device was pressurized fluid was visible leaking from a crack in the side arm.A review of the complaint handling database found no similar incidents from this lot reported for cracks in the side arm.Av reviewed the lot history record and there were no manufacturing nonconformities that would have contributed to this complaint.Av conducted root cause analysis and determined the issue may be related to manufacturing.The issue is being addressed per internal operating procedures.Av will continue to trend the performance of these devices.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the non-tortuous, mildly calcified, 80% stenosed, proximal to mid superficial femoral artery (sfa).A 7.0 x 150 mm armada 35 percutaneous transluminal angioplasty (pta) catheter was selected for the procedure.The pta catheter was advanced to the lesion and would not inflate.The pta catheter was removed from the anatomy and replaced with a new 7.0 x 100 mm armada 35 pta catheter to successfully complete the procedure.The physician speculated that the luer lock connector on the hub may have a crack, although no crack was observed.There was no reported clinically significant delay in the procedure.There was no reported adverse patient sequela.No additional information provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7248727
Report Number2024168-2018-00886
Device Sequence Number1090581
Product Code LIT
UDI-Device Identifier08717648155406
UDI-Public08717648155406
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue NumberB2070-150
Device Lot Number60719G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2018
Initial Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1